CSN Login
Members Online: 12

You are here

4 doses of Stivarga (regorafenib) ended up in the hospital

Goldie1's picture
Goldie1
Posts: 264
Joined: Sep 2011

My husband Pat started Stivarga (regorafenib) on 11/17 and by 11/21 he was so ill that he ended up in the hospital on 11/22.  Couldn't drink/eat, sleep, walk, and his whole body was in pain, especially his stomach.  Even with all the chemos/treatments he has been on these last 2 plus years, nothing hit him as hard as this med.  Off Stivarga till we see his oncologist this Wed.  We are not sure what the protocol is now, lowering the dosage, stopping all together?  Not even sure if lowering the dosage is a possibility.  Pat and I have discussed that we will wait and see what his onc says but we both agree that he could not manage any quality of life on the full dose of this drug.  We also don't know if there are any other treatment options left at this time.  Does anyone on this board have any insight or experience with Stivarga?

Thank you and Happy Thanksgiving to all,

Ellen

jen2012
Posts: 1607
Joined: Aug 2012

Sorry Ellen. No info on the drug, but so sorry Pat is having a tough time. Let us know how he is doing.

herdizziness's picture
herdizziness
Posts: 3642
Joined: Apr 2010

I hope Pat gets feeling better ASAP!  I am so sorry he's going through this misery.

I wish I had suggestions, but I know nothing about Stivarga.

thinking of you both,

Winter Marie

Kathleen808's picture
Kathleen808
Posts: 2361
Joined: Jan 2009

Ellen,

So very sorry that your husband ended up in such bad shape.  Dick took 3 or 4 doses and stopped.  He ended up in terrible pain.  He had already had 90 other chemo treatments and he could not take this drug.  He is back on Folfox + Avastin  (he will restart Avastin in about 3 weeks).

Best to you and your husband.

Aloha,

Kathleen

janderson1964
Posts: 2215
Joined: Oct 2011

I am sorry to hear that Ellen. Stirvaga is one drug that I haven't experienced. I hope your husband is feeling better for Thanksgiving and his onc has a good resolution to the side effects.

Goldie1's picture
Goldie1
Posts: 264
Joined: Sep 2011

Just got home from the oncologist and there are no other treatment options available.  Onc wants Pat to try the Stivarga again, 2 pills for a week, and if all is ok, move up to 3 next week, and then 4.  We will see how that goes, hopefully Pat won't end up in the ER again.  The doc is also sending Pat to Fox Chase Cancer Center in Philadelphia next week.  Maybe there is a clinical trial somewhere out there for Pat.  Pat handled it pretty good, I cried in front of the doc, which I never do and hate myself for doing today.  Going to put on my game face and enjoy the holidays with my husband.  

And Winter Marie, I miss your beach pic, funny after all this time I always relate that picture to your posts!  

Ellen

jen2012
Posts: 1607
Joined: Aug 2012

So sorry you got that news the day before Thanksgiving.   Don't feel bad for crying.  I'm sure they expect it.  I've cried in front of more people in the last year than ever before - it's uncomfortable, but you can't always hold things in.   Just saw a new post started on colonclub on Stivarga.  Maybe you could take a look and see what others are saying.  I hope Fox Chase has some ideas. 

Hang in there and live in the moment tomorrow and enjoy the day.

Goldie1's picture
Goldie1
Posts: 264
Joined: Sep 2011

Not real familar with the Colonclub but I will check it out.  I'm done with the tears for now...sometimes crying makes me feel worse, not at all cleansing today that's for sure.  Pat and I are looking forward to Thanksgiving with the family. I think we need some food, drink, love, and hugs and not necessarily in that order!

Thanks again!

Ellen

Subscribe to Comments for "4 doses of Stivarga (regorafenib) ended up in the hospital"